# SDR ASAA1048440

- Difficulty date: September 23, 2010
- Submitted: October 28, 2010
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 57,323 hours, 32,494 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Intercostal
- Part number: 69388657
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B LEADING EDGE HAS CRACKED INTERCOSTAL ON LOWER SURFACE.  REMOVED SUPPORT ANGLE AND INSTALLED REPAIR PARTS.
